Skip to main content

Search

Our Brands

BENADRYL® Allergy Relief contains Acrivastine. BENADRYL® Allergy NaturEase™ Nasal Spray is a medical device. Always read the label.

BENYLIN® Chesty Coughs (Non Drowsy), contains Dextromethorphan Hydrobromide. BENYLIN® Dry & Tickly Cough Syrup contains Glycerol & Sucrose. BENYLIN® Cold & Flu Max Strength Capsules. Always read the label.

CALPOL® SIXPLUS™ contain Paracetamol, for children from 6 years old for pain & fever relief. CALPOL® Infant Suspension contains Paracetemol. For pain and fever. Always read the label.

COLPERMIN® IBS Relief Capsules contain Peppermint Oil. Always read the label.

DAKTARIN® Intensiv Cream, DAKTARIN® Gold 2% Cream contain Ketoconazole 2% w/w. DAKTARIN® Aktiv Cream, DAKTARIN® 2% Cream, DAKTARIN® Powder contain Miconazole Nitrate 2% w/w. DAKTARIN® Aktiv Spray Powder contains Miconazole Nitrate 0.16% w/w. For treatment of Athlete’s Foot. Always read the label.

IMODIUM® Plus Comfort Tablets for diarrhoea and associated gas-related symptoms contains Loperamide Hydrochloride and Simeticone. IMODIUM® Instants and IMODIUM® Original 2mg Capsules contain Loperamide for diarrhoea relief. Always read the label.

NICORETTE® QuickMist 1mg/ spray mouthspray, NICORETTE® QuickMist Cool Berry 1mg/ spray mouthspray contain Nicotine. Stop smoking aid. Requires willpower. Always read the label.

Oraldene® Medicated Relief for Mouth & Throat Infections contains the active ingredient Hexetidine. Always read the label.

REGAINE® products and treatments are for hereditary hair loss. REGAINE® for Men Extra Strength Scalp Foam 5% w/w Cutaneous foam, REGAINE® for Women Once a Day Scalp Foam 5% w/w Cutaneous Foam, REGAINE® for Men Extra Strength Scalp Solution 5% w/w Cutaneous Solution, REGAINE® for Women Regular Strength contain Minoxidil. Always read the label.

SUDAFED® Blocked Nose Spray and SUDAFED® Congestion Relief 0.1% Nasal Spray contain Xylometazoline Hydrochloride. Always read the label.